# SDR EISA95414

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Open Holes
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 560 STRINGER 21L UPPER AND LOWER FLANGES, HAVE OPEN HOLES ADJACENT TO FASTENER HOLES.  REPAIRED IAW SRM 53-10-3 FIG 2.  (M)
